# SDR AALA202203104742

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737*
- Aircraft serial: 31073
- Aircraft time: 36,899 hours, 15,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN DOOR 1L COMPARTMENT WILL NOT STAYED LATCHED. ADJUSTED CLAMPS ON MEGAPHONE PER AMM 25-64-00.
